MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 20-550
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930)
Date of Event 01/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "breast infection, redness, aches, pain in the breast"."cellulitis/staph infection".Patient additionally reported "lupus, tired/sluggish, and "weight gain;" these events are not related to the device.Patient was admitted to an unknown hospital for three days and was treated with unknown intravenous medications.Later patient reported "rupture".This record is for the right side.The device remains implanted.
 
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/apr/2019.Clarification to b3: partial date of 2012 provided.A review of the device history record has been completed.No deviations or non-conformances noted.The events of cellulitis and infection are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: cellulitis; infection; rupture.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24443729
Report Number9617229-2026-03587
Device Sequence Number21423767
Product Code FTR
UDI-Device Identifier10888628001756
UDI-Public10888628001756
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2015
Device Catalogue Number20-550
Device Lot Number2008336
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/25/2026
Date Device Manufactured09/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale